The Mordell conjecture revisited
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, p. 615-640
@article{ASNSP_1990_4_17_4_615_0,
     author = {Bombieri, Enrico},
     title = {The Mordell conjecture revisited},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     pages = {615-640},
     zbl = {0722.14010},
     mrnumber = {1093712},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_615_0}
}
Bombieri, Enrico. The Mordell conjecture revisited. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, pp. 615-640. http://www.numdam.org/item/ASNSP_1990_4_17_4_615_0/

[F] G. Faltings, Diophantine approximation on abelian varieties. To appear in Annals of Math. (2) 133 (1991). | Zbl 0734.14007

[G] A.O. Gelfond, Transcendental and Algebraic Numbers. (English translation by L. F. Boron.) Dover Publications, New York 1960. | Zbl 0090.26103

[L] S. Lang, Fundamentals of Diophantine Geometry. Springer-Verlag, New York, Berlin, Heidelberg, Tokyo 1983. | Zbl 0528.14013

[M] D. Mumford, A remark on Mordell's conjecture. Amer. J. Math. 87 (1965), pp. 1007-1016. | Zbl 0151.27301

[M2] D. Mumford, Algebraic Geometry I. Complex Projective Varieties. Springer-Verlag, Berlin, Heidelberg, New York 1976. | Zbl 0356.14002

[R] K.F. Roth, Rational approximations to algebraic numbers. Mathematika 2 (1955), pp. 1-20. | Zbl 0064.28501

[V] R. Vojta, Siegel's theorem in the compact case. To appear in Annals of Math. (2) 133 (1991). | Zbl 0774.14019

[W] A. Weil, Arithmetic on algebraic varieties. Annals of Math. (2) 53 (1951), pp. 412-444. | Zbl 0043.27002